# SDR USAA2013070300011

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 15,771 hours, 5,197 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277000
- Part serial: FR1839
- Condition: Low Pressure
- Location: L2 Door
- Part time: 15,771 hours, 5,197 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ON. FOUND DOOR L2 DOOR ASSIST BOTTLE LOW.  SERVICED DOOR DAMPER CYLINDER IAW AMM 52-10-00-0301.
